Zur Theorie der topologischen Räume

P. Urysohn; P. Alexandroff

Mathematische Annalen (1924)

  • Volume: 92, page 258-266
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Urysohn, P., and Alexandroff, P.. "Zur Theorie der topologischen Räume." Mathematische Annalen 92 (1924): 258-266. <http://eudml.org/doc/159069>.

author = {Urysohn, P., Alexandroff, P.},
journal = {Mathematische Annalen},
pages = {258-266},
title = {Zur Theorie der topologischen Räume},
url = {http://eudml.org/doc/159069},
volume = {92},
year = {1924},

AU - Urysohn, P.
AU - Alexandroff, P.
TI - Zur Theorie der topologischen Räume
JO - Mathematische Annalen
PY - 1924
VL - 92
SP - 258
EP - 266
UR - http://eudml.org/doc/159069
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.